# SDR 96ZZZX3380

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1473F
- Make and model: Cessna A185F
- Aircraft serial: 18502851
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 641931
- Condition: Failed
- Location: Eng Through-Stud
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS THROUGH-BOLT HOLDS CYLINDERS NR 3 AND NR 2 TOGETHER AT TOP OF CLYLINDER, ALSO, BOLT CLAMPS THE CASE TOGETHER.  THE THREADS ON THE STUD AND NUT FAILED CAUSING OIL TO LEAK.
